# SDR IPXA10B62360

- Difficulty date: August 31, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Engine: Ge CF680C2B1F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B065263
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM DAMAGES AT FWD LWR CARGO STA 570.  REPLACED BEAM IAW EO B747-5320-39489-A.
